# SDR SIMA200114403

- Difficulty date: May 24, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 340B270
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION MAINTENANCE REPORTED RIGHT AFT INBOARD AND LEFT AFT INBOARD SEAT TRACKS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
